Alert archive / Washington / Flash Flood Warnings in 2013
Flash Flood Warning 15, NWS Spokane, WA
NWS Spokane, WA issued this flash flood warning at Aug 11, 2013, 3:27 PM PDT for Chelan County, Okanogan County, Washington. It was in force for 108 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2013, 3:27 PM PDT (22:27 UTC)
- Expired
- Aug 11, 2013, 5:15 PM PDT
- In force
- 108 min
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chelan County, WA, Okanogan County, WA
The radar
The Seattle radar (KATX), 138 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Quillayute State, WA (KUIL), launched 12:00Z, 10.5 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 688 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
623
WGUS56 KOTX 112227
FFWOTX
WAC007-047-120015-
/O.NEW.KOTX.FF.W.0015.130811T2227Z-130812T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
327 PM PDT SUN AUG 11 2013
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME NORTH CENTRAL CHELAN COUNTY IN NORTH CENTRAL WASHINGTON...
WEST CENTRAL OKANOGAN COUNTY IN NORTH CENTRAL WASHINGTON...
HIGHWAY 20 FROM MILE POSTS 166 TO 155.
* UNTIL 515 PM PDT
* AT 316 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
POSSIBLE FLASH FLOODING OR MUDLSIDES FROM A THUNDERSTORM OVER THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
MCALESTER CREEK...STATE CREEK...CUTTHROAT CREEK...EARLY WINTERS
CREEK...NORTH CREEK...NORTH FORK TWISP RIVER...CEDAR CREEK...WILLOW
CREEK...BRIDGE CREEK...EAST FORK MCALESTER CREEK...TWISP RIVER AND
SOUTH FORK TWISP RIVER.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 4852 12073 4853 12071 4856 12072 4858 12070
4860 12066 4845 12056 4844 12068 4852 12076
$$
SB2 follow-up statements
289
WGUS76 KOTX 112319
FFSOTX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
419 PM PDT SUN AUG 11 2013
WAC007-047-120015-
/O.CON.KOTX.FF.W.0015.000000T0000Z-130812T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OKANOGAN WA-CHELAN WA-
419 PM PDT SUN AUG 11 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM PDT FOR
EXTREME NORTH CENTRAL CHELAN AND WEST CENTRAL OKANOGAN COUNTIES...
AT 412 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
HEAVIEST RAINFALL HAS SHIFTED WEST OF THE CASCADE CREST. RADAR
INDICATED BETWEEN THREE QUARTERS TO ONE AND A HALF INCHES OF RAIN
HAS ALREADY FALLEN IN THE WARNED AREA. RUNOFF AND CONTINUED LIGHT
SHOWERS IN THE AREA COULD LEAD TO DELAYED MUD OR ROCK SLIDES ALONG
HIGHWAY 20 SLIDES BETWEEN MILE MARKERS 155 AND 166. MORE
THUNDERSTORMS WILL BE POSSIBLE THROUGH THE REMAINDER OF THE
AFTERNOON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
MCALESTER CREEK...STATE CREEK...CUTTHROAT CREEK...EARLY WINTERS
CREEK...NORTH CREEK...NORTH FORK TWISP RIVER...CEDAR CREEK...BRIDGE
CREEK...EAST FORK MCALESTER CREEK...TWISP RIVER...SOUTH FORK TWISP
RIVER AND METHOW RIVER.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 4852 12073 4853 12071 4856 12072 4858 12070
4860 12066 4845 12056 4844 12068 4852 12076
$$
SB084
WGUS76 KOTX 120015
FFSOTX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
515 PM PDT SUN AUG 11 2013
WAC007-047-120026-
/O.EXP.KOTX.FF.W.0015.000000T0000Z-130812T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OKANOGAN WA-CHELAN WA-
515 PM PDT SUN AUG 11 2013
...THE FLASH FLOOD WARNING HAS EXPIRED FOR EXTREME NORTH CENTRAL
CHELAN AND WEST CENTRAL OKANOGAN COUNTIES...
LAT...LON 4852 12073 4853 12071 4856 12072 4858 12070
4860 12066 4845 12056 4844 12068 4852 12076
$$
SBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 2:17 PM PDT, 1 hour 10 minutes earlier.
Area forecast discussion, Aug 11, 2:17 PM PDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
217 PM PDT Sun Aug 11 2013
.SYNOPSIS...
An active thunderstorm period will continue through Monday. This
pattern will likely lead to abundant lightning strikes as well as
the potential for heavy rains...especially near the Cascades this
evening. A drying trend will arrive for the middle to end of next
week as high pressure has more of an influence on the weather
pattern over the region.
&&
.DISCUSSION...
Tonight through Monday night...Scattered showers and thunderstorms
will continue to affect the Inland Northwest for the beginning of
the work week. The upper level low that has been dawdling off the
Oregon coast will start to move north. As it does so, it will
transition to an open wave and retrograde to the northwest. This
will place the region in moist southwest flow that will foster the
development of convection with the focus on the northeast zones
during the afternoon and evening hours. Models are in very good
agreement on the movement of the low.
We are not looking for the degree of thunderstorm activity that
we have see the past 2 days. Daytime instability will be more than
sufficient but the shortwave energy that has been supplying the
kicker will be weaker as the low moves away from the region.
Nocturnal convection will also be much less of a threat as the
main forcing will be surface-based. As we transition to more
westerly flow we will be in a more seasonal convective pattern
with isolated to scattered thunderstorms focused on the rising
terrain north and east of the basin with little or no
precipitation for the basin itself. By Monday night the showers
and thunderstorms will be relegated to the Idaho panhandle. Models
continue to advertise above normal precipitable water content
along the moisture plume and dewpoint temps in the 50s. This means
that the main threat will be heavy rain. Deep layer shear will be
around 25-30 kts so some cell organization will be possible with
strong downdraft winds and hail not out of the question.
Southerly flow will keep temperatures on the warm side of
climatology. The valleys will see highs in the mid 80s to low 90s
along with lows in the mid 50s to low 60s. /Kelch
Tuesday through Thursday: The area of low pressure that has
been trickling up the Pac NW coastline will finally eject to the
northeast into Western Canada as a kicker, or secondary low
settles into the Gulf of AK...near 47N/140W. Meanwhile...high
pressure will begin strengthening over central and western
Montana. This will place the Inland NW under southwesterly flow
aloft and promote a quieter weather pattern for a majority of
region from Tuesday through Thursday afternoon. I use the term
"majority" because there is enough residual moisture and
instability lingering in the vicinity of the Blue Mtns and
mountains of the ID Panhandle each Tuesday and Wednesday
afternoons to keep an isolated threat for showers and
thunderstorms but confidence is not exceptionally high these
storms will actually develop. Elsewhere...strong midlevel drying
will deliver abundant sunshine and dry conditions.
Thursday night through Sunday: A pattern change is expected
to commence during the Thursday night/Friday time-frame as the
deep offshore low comes Inland. A substantial amount of Pacific
moisture will be drawn into the region ahead of the leading cold
front and this moisture combined with lift along the front will
lead to increasing chances for showers and thunderstorms. The
changing air mass will also lead to windy conditions. The upper-
level trof will continue to influence the weather over the
weekend...as a pool of cooler 500mb temperatures (instability)
remains over northern WA/ID. The good news is there will be quite
a bit of dry, westerly flow over the remaining area so the main
threat for afternoon thunderstorms will focus over the northern
and eastern mountains and along the immediate Cascade
Crest...sparing the East Slopes from another weekend of flash
flooding.
Temperatures over the period will be well above normal
through Thursday then cool near seasonal readings by the weekend.
/sb
&&
.AVIATION...
18Z TAFS: Surface based showers and thunderstorms will develop
after this afternoon, primarily across the spine of the Cascades
and the mountains north and east of Spokane...although there is
the potential for isolated thunderstorms to pop up in the vicinity
of all TAF sites this afternoon and evening. There is also the
potential for another surge of nocturnal convection toward 06z
moving up from eastern Oregon into southeast Washington and north
Idaho. /Kelch
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 63 87 63 87 63 93 / 20 20 40 10 10 10
Coeur d'Alene 60 87 59 86 58 91 / 30 30 40 20 10 10
Pullman 54 87 54 87 52 93 / 20 20 40 10 10 10
Lewiston 65 93 66 94 63 100 / 30 20 40 10 10 10
Colville 59 89 59 92 54 95 / 30 40 40 10 10 10
Sandpoint 57 85 54 84 51 89 / 30 40 40 20 10 10
Kellogg 59 85 58 85 57 90 / 40 40 40 20 10 10
Moses Lake 61 90 61 92 61 97 / 10 10 10 0 0 0
Wenatchee 65 90 66 93 65 96 / 10 10 10 0 0 0
Omak 62 91 62 94 60 97 / 20 20 20 10 10 0
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...WA...Flash Flood Watch until 11 PM PDT this evening for East Slopes
Northern Cascades-Waterville Plateau-Wenatchee Area.
Red Flag Warning until 11 PM PDT this evening for East
Washington Palouse and Spokane Area (Zone 674)-East
Washington South Central Cascade Mountains (Zone 680)-East
Washington South Central Cascade Valleys (Zone 676).
&&Hazardous weather outlook, Aug 11, 10:44 AM PDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 1044 AM PDT SUN AUG 11 2013 IDZ003-026-027-WAZ031>033-036-121415- IDAHO PALOUSE-LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES- NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES- WASHINGTON PALOUSE-SPOKANE AREA- 1044 AM PDT SUN AUG 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT THERE WILL BE THE POTENTIAL FOR THUNDERSTORMS TODAY AND TONIGHT OVER EASTERN WASHINGTON AND NORTH CENTRAL IDAHO. SOME STORMS MAY PRODUCE STRONG GUSTY WINDS AND PERIODS OF HEAVY RAIN. THE ABUNDANT LIGHTNING ACTIVITY WILL HEIGHTEN POTENTIAL FOR NEW WILDFIRE STARTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH MONDAY. SOME STORMS MAY PRODUCE STRONG GUSTY WINDS AND PERIODS OF HEAVY RAIN. THE CONTINUED LIGHTNING ACTIVITY COULD HEIGHTEN THE POTENTIAL FOR SOME NEW WILDFIRE STARTS. IDZ001-002-004-WAZ034-035-037-038-043-121415- NORTHERN PANHANDLE-COEUR D'ALENE AREA-CENTRAL PANHANDLE MOUNTAINS- MOSES LAKE AREA-UPPER COLUMBIA BASIN-NORTHEAST MOUNTAINS- OKANOGAN HIGHLANDS-OKANOGAN VALLEY- 1044 AM PDT SUN AUG 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON AND NORTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT THERE WILL BE THE POTENTIAL FOR THUNDERSTORMS TODAY AND TONIGHT OVER EASTERN WASHINGTON AND NORTH IDAHO. SOME STORMS MAY PRODUCE STRONG GUSTY WINDS AND PERIODS OF HEAVY RAIN. THE LIGHTNING ACTIVITY COULD HEIGHTEN POTENTIAL FOR NEW WILDFIRE STARTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH MONDAY. SOME STORMS MAY PRODUCE STRONG GUSTY WINDS AND PERIODS OF HEAVY RAIN. THE CONTINUED LIGHTNING ACTIVITY COULD HEIGHTEN THE POTENTIAL FOR SOME NEW WILDFIRE STARTS. WAZ041-042-044-121415- WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-WATERVILLE PLATEAU- 1044 AM PDT SUN AUG 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WASHINGTON AND NORTH CENTRAL WASHINGTON. .DAY ONE...TODAY AND TONIGHT THERE WILL BE THE POTENTIAL FOR THUNDERSTORMS TODAY AND TONIGHT OVER NORTH CENTRAL WASHINGTON. SOME THUNDERSTORMS MAY PRODUCE STRONG GUSTY WINDS AND PERIODS OF HEAVY RAIN. FLASH FLOODING WITH MUDSLIDES AND DEBRIS FLOWS WILL BE POSSIBLE OVER RECENT BURN SCARS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH MONDAY. SOME STORMS MAY PRODUCE STRONG GUSTY WINDS AND PERIODS OF HEAVY RAIN. RECENT WILDFIRE BURN SCARS WILL REMAIN VULNERABLE TO FLASH FLOODING AND MUDSLIDES.
In the hours before
Special weather statement, Aug 11, 2:19 PM PDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
219 PM PDT SUN AUG 11 2013
WAZ042-112200-
OKANOGAN WA-CHELAN WA-
219 PM PDT SUN AUG 11 2013
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EXTREME NORTH CENTRAL CHELAN COUNTY IN NORTH CENTRAL WASHINGTON
WEST CENTRAL OKANOGAN COUNTY IN NORTH CENTRAL WASHINGTON
UNTIL 300 PM PDT
AT 215 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES NORTHWEST OF STEHEKIN THIS STORM WAS
NEARLY STATIONARY.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
HIGHWAY 20 BETWEEN MILE MARKERS 168 AND 151 INCLUDING HARTS AND
RAINY PASS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4850 12056 4846 12067 4852 12075 4853 12071
4857 12069 4857 12075 4860 12080 4864 12079
4873 12068 4878 12075 4883 12075 4884 12072
TIME...MOT...LOC 2117Z 180DEG 0KT 4849 12080
SBLocal storm report, Aug 11, 2:24 PM PDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
224 PM PDT SUN AUG 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG 2 W CHELAN 47.85N 120.07W
08/10/2013 CHELAN WA UTILITY COMPANY
CHELAN COUNTY PUD REPORTED NUMEROUS TREES ON POWER LINES
AND POWER POLES BROKEN ON THE SOUTHERN END OF LAKE
CHELAN.
1115 PM TSTM WND DMG 5 NNE ENTIAT 47.74N 120.17W
08/10/2013 DOUGLAS WA PUBLIC
2 TREES DOWN AT DESERT CANYONS LODGE. TREES WERE
ESTIMATED TO BE 2 FT IN DIAMTER AT THE BASE.
1130 PM TSTM WND DMG 4 S ENTIAT 47.62N 120.21W
08/10/2013 DOUGLAS WA PUBLIC
APPROX 50 FRUIT TREES IN ORONDO WERE UPROOTED OR BROKE AS
THE RESULT OF WINDS. TREES 1FT IN DIAMTER SNAPPED.
1130 PM TSTM WND DMG 4 S ENTIAT 47.62N 120.21W
08/10/2013 DOUGLAS WA PUBLIC
WIND BLEW OVER TREE IN PERSONS FRONT YARD IN ORONDO.
DIAMETER OF TREE AT BASE WAS ABOUT 5 INCHES.
1200 AM HEAVY RAIN ENTIAT 47.67N 120.21W
08/11/2013 M1.02 INCH CHELAN WA MESONET
ENTIAT RAWS RECIEVED 1.02 INCHES OF RAIN IN 3 HOURS. 0.84
INCHES FELL IN A ONE HOUR PERIOD.
1230 AM DEBRIS FLOW 5 SSW ENTIAT 47.61N 120.25W
08/11/2013 CHELAN WA DEPT OF HIGHWAYS
WASHINGTON DOT REPORTED HIGHWAY 97 ALTERNATE AS BEING
BLOCKED AT MILEPOST 212 DUE TO A MUDSLIDE.
0100 AM DEBRIS FLOW 5 W CHELAN 47.85N 120.14W
08/11/2013 CHELAN WA DEPT OF HIGHWAYS
WASHINGTON DOT REPORTED HIGHWAY 971 BETWEEN MILEPOST 9-11
HAS MUDSLIDE BLOCKING THE ROADWAY.
0700 AM HEAVY RAIN 7 NNW WINTHROP 48.56N 120.26W
08/11/2013 M0.56 INCH OKANOGAN WA TRAINED SPOTTER
COCORAHS WA-OK-16
0800 AM HEAVY RAIN WATERVILLE 47.65N 120.07W
08/11/2013 M0.80 INCH DOUGLAS WA CO-OP OBSERVER
0800 AM HEAVY RAIN HOLDEN VILLAGE 48.20N 120.77W
08/11/2013 M0.62 INCH CHELAN WA CO-OP OBSERVER
&&
FLIEHMANThe office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 5:58 PM PDT | Special Weather Statement | OTX | Chelan | 32 min |
| Aug 10, 6:32 PM PDT | Flash Flood Warning | OTX | Chelan | 3 hr |
| Aug 10, 9:54 PM PDT | Flash Flood Warning | OTX | Chelan | 2 hr |
| Aug 10, 10:29 PM PDT | Special Weather Statement | OTX | Chelan | 61 min |
| Aug 10, 10:47 PM PDT | Severe Thunderstorm Warning | OTX | Chelan, Douglas, Okanogan | 58 min |
| Aug 10, 11:06 PM PDT | Special Weather Statement | OTX | Grant | 9 min |
| Aug 11, 12:17 AM PDT | Flash Flood Warning | OTX | Chelan, Okanogan | 3 hr |
| Aug 11, 2:19 PM PDT | Special Weather Statement | OTX | 41 min | |
| Aug 11, 3:57 PM PDT | Areal Flood Advisory | OTX | Okanogan | 108 min |
| Aug 11, 4:24 PM PDT | Special Weather Statement | OTX | Asotin | 36 min |
| Aug 11, 4:46 PM PDT | Special Weather Statement | OTX | Chelan | 44 min |
| Aug 11, 4:57 PM PDT | Areal Flood Advisory | OTX | Asotin, Garfield | 2 hr |
Nearby
Flash Flood Warnings in Washington, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.